# SDR WX0A2022061574115

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 43,325 hours, 28,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 889842
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS BATTERIES AT POS 11WL, 12WL AND 13WL FAILED CAPACITY TEST DURING TC 335100-03-1-001 / REMOVED AND REPLACED THE CABIN EMER LIGHTS BATTERIES AT 11WL, 12WL, AND 13WL IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CKS GOOD."
